Hermite interpolation by periodic splines with equidistant knots


Zeilfelder, Frank


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Communications in Applied Analysis
Volume: 2
Issue number: 2
Page range: 183-195
Place of publication: Atlanta, Ga.
Publishing house: Dynamic Publ.
ISSN: 1083-2564
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Zeilfelder, Frank (1998) Hermite interpolation by periodic splines with equidistant knots. Communications in Applied Analysis 2 2 183-195 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item